MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLO FX/ADV INSERTER/EXTRACTOR; EXTREMITY INSTRUMENTS : IMPACTION INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 GLO FX/ADV INSERTER/EXTRACTOR; EXTREMITY INSTRUMENTS : IMPACTION INSTRUMENTS
Catalog Number 212801020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tip of inserter/remover broke off of instrument.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirmed the reported breakage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLO FX/ADV INSERTER/EXTRACTOR
Common Device Name
EXTREMITY INSTRUMENTS : IMPACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7949430
Report Number1818910-2018-71893
Device Sequence Number13827821
Product Code LXH
UDI-Device Identifier10603295088028
UDI-Public10603295088028
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212801020
Device Lot NumberAH0501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2018
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer10/16/2018
10/24/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date10/17/2018
10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1